# SDR TWAA0008804

- Difficulty date: May 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CHAIR TRACK HAD GOUGES AT STA 356 TO 389, RBL 22, AND AT STA 243 TO 313 RBL 22.  REMOVED AND BLENDED GOUGES PER SRM 53-05, FIG 4B-1, AND SPM 6-80-01.  PRIMED, SANDED AREA PER SRM 51-10-3.
